# SDR SWAA2021091511050

- Difficulty date: August 24, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF IS CORRODED ALONG EDGES / EVALUATED CORROSION ON FWD PNL # 120AF; FOUND OUT OF LIMITS. (DUE CORROSION LENGTH IS MORE THAN 20') FABRICATED NEW PNL # 120AF USING 2023-T3-71. ATAG # 67762. ALODINED AND PRIMED. I/A/W AMM: 51-21-41-701; AMM 51-21-72-370; AMM AMM 25-52-01-201-801; SRM 53-00-53-1A-1
